# SDR 96UAL900671

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9063U
- Make and model: Boeing 737222
- Aircraft serial: 19944
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360-426
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT BODY STATION 360 TO 426 AND STRINGERS S-19R TO S-23R HAD CORROSION BETWEEN THE BONDED SKIN PANELS AND TEAR STRIP.  THE DAMAGE WAS DETECTABLE FROM THE OUTSIDE OF THE AIRCRAFT DUE TO PILLOWING OF THE SKIN.  PERMANENT REPAIR, EXTERNAL DOUBLER, ACCOMPLISHED PER STRUCTURAL REPAIR MANUAL.
